Full metadata record
DC Field | Value | Language |
---|---|---|
dc.contributor.author | Адян, С.И. | - |
dc.date.accessioned | 2024-06-20T12:01:11Z | - |
dc.date.available | 2024-06-20T12:01:11Z | - |
dc.date.issued | 1970 | - |
dc.identifier.citation | Адян, С.И. Бесконечные неприводимые системы групповых тождеств / С.И. Адян // Доклады Академии наук СССР.- Москва : Наука, 1970. - Т. 190, № 3. - С. 499 - 501. | ru |
dc.identifier.uri | https://elib.gsu.by/handle123456789/68090 | - |
dc.language.iso | ru | ru |
dc.publisher | Наука | ru |
dc.title | Бесконечные неприводимые системы групповых тождеств | ru |
dc.type | Article | ru |
dc.identifier.udk | 519.41/47 | - |
dc.root | Доклады Академии наук СССР | ru |
dc.placeOfPublication | Москва | ru |
dc.number | 3 | ru |
dc.volume | 190 | ru |
Appears in Collections: | Оцифрованный фонд |
Files in This Item:
File | Description | Size | Format | |
---|---|---|---|---|
Адян_Бесконечные.pdf | 20.79 MB | Adobe PDF | View/Open |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.